RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 4, Pages 588–603 (Mi mz11947)  

This article is cited in 1 scientific paper (total in 1 paper)

On Traces of Fourier Integral Operators on Submanifolds

P. A. Sipailo

Peoples' Friendship University of Russia, Moscow

Abstract: Given a smooth embedding of manifolds and a Fourier integral operator on the ambient manifold, the trace of this operator on the submanifold (i.e., its composition with the boundary and coboundary operators, which is an operator on the submanifold) is considered. Conditions under which such a trace is also a Fourier integral operator are determined, and its amplitude in canonical local coordinates is calculated. The results are applied to quantized canonical transformations.

Keywords: Fourier integral operators, quantized canonical transformations, traces of operators on submanifolds, relative elliptic theory, trace of a Lagrangian manifold.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00373a
Deutsche Forschungsgemeinschaft
Ministry of Education and Science of the Russian Federation 5-100
This work was supported in part by the Russian Foundation for Basic Research under grant 16-01-00373a, by Deutsche Forschungsgemeinschaft (DFG), and by the “RUDN University Program 5-100.”


DOI: https://doi.org/10.4213/mzm11947

Full text: PDF file (583 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:4, 559–571

Bibliographic databases:

UDC: 517.95
Received: 30.01.2018

Citation: P. A. Sipailo, “On Traces of Fourier Integral Operators on Submanifolds”, Mat. Zametki, 104:4 (2018), 588–603; Math. Notes, 104:4 (2018), 559–571

Citation in format AMSBIB
\Bibitem{Sip18}
\by P.~A.~Sipailo
\paper On Traces of Fourier Integral Operators on Submanifolds
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 4
\pages 588--603
\mathnet{http://mi.mathnet.ru/mz11947}
\crossref{https://doi.org/10.4213/mzm11947}
\elib{http://elibrary.ru/item.asp?id=35601255}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 4
\pages 559--571
\crossref{https://doi.org/10.1134/S0001434618090225}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200022}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056730869}


Linking options:
  • http://mi.mathnet.ru/eng/mz11947
  • https://doi.org/10.4213/mzm11947
  • http://mi.mathnet.ru/eng/mz/v104/i4/p588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sipailo P.A., “Traces of Quantized Canonical Transformations on Submanifolds and Their Applications to Sobolev Problems With Nonlocal Conditions”, Russ. J. Math. Phys., 26:1 (2019), 135–138  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:90
    References:8
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019